Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 969425, 18 pages
http://dx.doi.org/10.1155/2012/969425
Research Article

Dynamic Analysis of a Predator-Prey (Pest) Model with Disease in Prey and Involving an Impulsive Control Strategy

1School of Life and Environmental Science, Wenzhou University, Zhejiang, Wenzhou 325035, China
2School of Mathematics and Information Science, Wenzhou University, Zhejiang, Wenzhou 325035, China
3Institute of Mathematics, Academia Sinica, Beijing 100080, China

Received 9 March 2012; Revised 1 May 2012; Accepted 1 May 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Min Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, “The invasion, persistence and spread of infectious diseases within animal and plant communities,” Philosophical transactions of the Royal Society of London. Series B, vol. 314, no. 1167, pp. 533–570, 1986. View at Google Scholar · View at Scopus
  2. K. P. Hadeler and H. I. Freedman, “Predator-prey populations with parasitic infection,” Journal of Mathematical Biology, vol. 27, no. 6, pp. 609–631, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G.-P. Hu and X.-L. Li, “Stability and Hopf bifurcation for a delayed predator-prey model with disease in the prey,” Chaos, Solitons and Fractals, vol. 45, no. 3, pp. 229–237, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. W. Bob, A.K. George, V Voornb, and D. Krishna, “Stabilization and complex dynamics in a predator-prey model with predator suffering from an infectious disease,” Ecological Complexity, vol. 8, no. 1, pp. 113–122, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Niu, T. Zhang, and Z. Teng, “The asymptotic behavior of a nonautonomous eco-epidemic model with disease in the prey,” Applied Mathematical Modelling, vol. 35, no. 1, pp. 457–470, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. E. Venturino, “Epidemics in predator-prey models: disease in the predators,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 19, no. 3, pp. 185–205, 2002. View at Google Scholar · View at Scopus
  7. Y. Xiao and L. Chen, “Modeling and analysis of a predator-prey model with disease in the prey,” Mathematical Biosciences, vol. 171, no. 1, pp. 59–82, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Pei, S. Li, and C. Li, “Effect of delay on a predator-prey model with parasitic infection,” Nonlinear Dynamics, vol. 63, no. 3, pp. 311–321, 2011. View at Publisher · View at Google Scholar
  9. S. Chatterjee, M. Bandyopadhyay, and J. Chattopadhyay, “Proper predation makes the system disease free - Conclusion drawn from an eco-epidemiological model,” Journal of Biological Systems, vol. 14, no. 4, pp. 599–616, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. K. P. Das, S. Chatterjee, and J. Chattopadhyay, “Disease in prey population and body size of intermediate predator reduce the prevalence of chaos-conclusion drawn from Hastings-Powell model,” Ecological Complexity, vol. 6, no. 3, pp. 363–374, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. A. Hastings and T. Powell, “Chaos in a three-species food chain,” Ecology, vol. 72, no. 3, pp. 896–903, 1991. View at Google Scholar · View at Scopus
  12. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Shi, X. Jiang, and L. Chen, “A predator-prey model with disease in the prey and two impulses for integrated pest management,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2248–2256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H. Liu, H. Xu, J. Yu, and G. Zhu, “Stability on coupling SIR epidemic model with vaccination,” Journal of Applied Mathematics, no. 4, pp. 301–319, 2005. View at Publisher · View at Google Scholar
  15. G. Ballinger and X. Liu, “Permanence of population growth models with impulsive effects,” Mathematical and Computer Modelling, vol. 26, no. 12, pp. 59–72, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Dong, L. Chen, and L. Sun, “Optimal harvesting policies for periodic Gompertz systems,” Nonlinear Analysis, vol. 8, no. 2, pp. 572–578, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Lakmeche and O. Arino, “Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 7, no. 2, pp. 265–287, 2000. View at Google Scholar · View at Zentralblatt MATH
  20. H. Yu, S. Zhong, R. P. Agarwal, and S. K. Sen, “Three-species food web model with impulsive control strategy and chaos,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 1002–1013, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Yu and M. Zhao, “Seasonally perturbed prey-predator ecological system with the beddington-deangelis functional response,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 150359, 12 pages, 2012. View at Publisher · View at Google Scholar
  22. M. Zhao, X. Wang, H. Yu, and J. Zhu, “Dynamics of an ecological model with impulsive control strategy and distributed time delay,” Mathematics and Computers in Simulation, vol. 82, no. 8, pp. 1432–1444, 2012. View at Google Scholar
  23. Y. Wang and M. Zhao, “Dynamic analysis of an impulsively controlled predator-prey model with holling type iv functional response,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 141272, 18 pages, 2012. View at Publisher · View at Google Scholar
  24. J. Yang and M. Zhao, “Complex behavior in a fish algae consumption model with impulsive control strategy,” Discrete Dynamics in Nature and Society. An International Multidisciplinary Research and Review Journal, vol. 2011, Article ID 163541, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Yang and M. Zhao, “A mathematical model for the dynamics of a fish algae consumption model with impulsive control strategy,” Journal of Applied Mathematics, vol. 2012, Article ID 452789, 17 pages, 2012. View at Publisher · View at Google Scholar
  26. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Singapore, 1989.
  27. V. Lakshmikantham, D.D. Bainov, and P.S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics, 1993.
  28. K. E. Brenan, S. L. Campbell, and L. R. Petzold, Numerical Solution of Initial-Value Problems in Differential-Algebraic Equations, vol. 14 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1996.
  29. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics analysis and chaos in an ecological model with an impulsive control strategy,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 776–786, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Z. W. Gao and D. W. C. Ho, “On state-space realization of Bezout factorizations in singular systems,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 13, no. 3-4, pp. 387–410, 2006. View at Google Scholar · View at Zentralblatt MATH
  31. H. Yu, M. Zhao, S. Lv, and L. Zhu, “Dynamic complexities in a parasitoid-host-parasitoid ecological model,” Chaos, Solitons and Fractals, vol. 39, no. 1, pp. 39–48, 2009. View at Publisher · View at Google Scholar · View at Scopus
  32. F. Grond, H. H. Diebner, S. Sahle, A. Mathias, S. Fischer, and O. E. Rossler, “A robust, locally interpretable algorithm for Lyapunov exponents,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 841–852, 2003. View at Publisher · View at Google Scholar
  33. C. Masoller, A. C. S. Schifino, and L. Romanelli, “Characterization of strange attractors of lorenz model of general circulation of the atmosphere,” Chaos, Solitons and Fractals, vol. 6, no. C, pp. 357–366, 1995. View at Google Scholar · View at Scopus
  34. S. Lv and M. Zhao, “The dynamic complexity of a three species food chain model,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1469–1480, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. M. Zhao and S. Lv, “Chaos in a three-species food chain model with a Beddington-DeAngelis functional response,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2305–2316, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. S. Lv and M. Zhao, “The dynamic complexity of a host-parasitoid model with a lower bound for the host,” Chaos, Solitons and Fractals, vol. 36, no. 4, pp. 911–919, 2008. View at Publisher · View at Google Scholar
  37. M. Zhao, H. Yu, and J. Zhu, “Effects of a population floor on the persistence of chaos in a mutual interference host-parasitoid model,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1245–1250, 2009. View at Publisher · View at Google Scholar · View at Scopus
  38. Z. Gao and S. X. Ding, “Actuator fault robust estimation and fault-tolerant control for a class of nonlinear descriptor systems,” Automatica, vol. 43, no. 5, pp. 912–920, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH